# SDR QXEA9801380

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10700105
- Condition: Malfunction
- Location: Lt Mlg
- Part time: 28,419 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOOR HANGS OPEN ABOUT 2 INCHES DURING FLIGHT.  FERRIED AIRCRAFT FROM SEA TO PDX FOR REPAIRS.  IN PDX REPLACED UPLOCK ACTUATOR, OPERATIONAL CHECK GOOD.
